# SDR DALA2016031401904

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ON FRAME BS 1463 CANT POS 11 HRS AT AFT ACCESSORIES COMPARTMENT.  STIFFENER WAS REPLACED IAW SRM 51-10-3, 51-30-5 AND 51-10-4 AND DWG 9953015 REV. CB.
